# SDR AALA202411271712

- Difficulty date: November 13, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 727G PLUS 9 INCHES AND STA 767, RBL 22. REPLACED TRANSITION PANEL PER AARD 51-00-05-01.
